Restylane injections caused lumps. Tried two times to have it dissolved. Should I keep trying?

Dr Lahiri injected Restylane under my eyes. I now have lumps running along my nose and cheek bone. She injected something that was supposed to disolve it. It got some of it but I was still not happy. I went to another surgeon and he injected it and charged me $250.00 and it did not get anymore of it. My question is will it ever go away or should I keep having the stuff that is supposed to dissolve it? I hate the way it looks. I need to know if I will ever be able to get rid of it?

Doctor Answers (2)

Restylane and side effects

+1
Restylane is a great product but if placed incorrectly can be dissolved with Hyaluronidase.  It can take several treatments to dissolve the Restyalne so I suggest you return to have it removed.  I prefer Belotero under the eyes because it is a thinner hyaluronic acid product and gives generally better results under the eyes.  It is important to go to a board certified dermatologist for injections for the best cosmetic result.


New York Dermatologist
5.0 out of 5 stars 27 reviews

Dissolving hyaluronic acid fillers

+1
Our modern hyaluronic acid fillers are very concentrated and cross linked, therefore it may take more hyaluronidase to dissolve it. The other option is if your body has formed some collagen around the filler, injecting a steroid into it may help to dissolve it.

Brian Maloney, MD, FACS
Atlanta Facial Plastic Surgeon
2.5 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.